# SDR 97FDEA00530

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUAL STBY AIRSPEED INDICATOR FAILED AFTER TAKEOFF.  CAPTAINS PFD AIRSPEED INDICATOR FAILED AFTER TAKEOFF, BLANK/RED SPD.  CLEANED OBSTRUCTION FROM STBY PITOT TUBE.  REMOVED AND REPLACED NR 1 ADC.  PERFORMED LEAK AND OPS CHECK PER M/M 34-11-34.
